# SDR HALA2019070500346

- Difficulty date: July 4, 2019
- Submitted: July 5, 2019
- Operation: Air carrier
- Aircraft: N373HA
- Make and model: Airbus A330-243
- Aircraft serial: 1530
- Aircraft time: 23,431 hours, 3,636 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 210HG
- Part serial: 03101194
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

COND R CAB VENT FAULT, ELECTRIC BURNING SMELL, SMOKE IN CABIN.  TS REF A330 TSM 21-21-00-81 IDENTIFIED RE-CIRCULATION FAN (210HG)
AS CAUSE OF BURNING SMELL.  REMOVED AND REPLACED RIGHT RE-CIRCULATION FAN (210HG) REF AMM 21-21.  OPS TEST PASS.
